# SDR USAA2015010500004

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 38,415 hours, 25,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLIGHT ATTENDANT FLASHLIGHT BROKEN.  REPLACED BATTERY PACK IN AFT RT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY.
